Differential and Integral Equations

A correct problem at a resonance

V. Šeda

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 4 (1989), 389-396.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648430

Mathematical Reviews number (MathSciNet)
MR996746

Zentralblatt MATH identifier
0723.34020

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34B10: Nonlocal and multipoint boundary value problems

Citation

Šeda, V. A correct problem at a resonance. Differential Integral Equations 2 (1989), no. 4, 389--396. https://projecteuclid.org/euclid.die/1371648430


Export citation